Subgroups of the Isometry Group in a Galilean Space I: The Cases of Two and Three-Parametric Subgroups
Mathematica balkanica, Tome 9 (1995) no. 2-3, p. 197
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1995_9_2-3_a8,
author = {Adrijan V. Borisov},
title = {Subgroups of the {Isometry} {Group} in a {Galilean} {Space} {I:} {The} {Cases} of {Two} and {Three-Parametric} {Subgroups}},
journal = {Mathematica balkanica},
pages = {197},
year = {1995},
volume = {9},
number = {2-3},
url = {http://geodesic.mathdoc.fr/item/MABA_1995_9_2-3_a8/}
}
Adrijan V. Borisov. Subgroups of the Isometry Group in a Galilean Space I: The Cases of Two and Three-Parametric Subgroups. Mathematica balkanica, Tome 9 (1995) no. 2-3, p. 197. http://geodesic.mathdoc.fr/item/MABA_1995_9_2-3_a8/